# SDR 02FDEA00530

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 35,154 hours, 12,120 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON THRUST AND SIDE LOAD FITTING FOUND BROWN STAIN ON TOP AND BOTTOM AREA.
